Change search
ReferencesLink to record
Permanent link

Direct link
Euler characteristics for links of Schubert cells in the space of complete flags
Stockholm University, Faculty of Science, Department of Mathematics.
Univ. of Haifa.
1990 (English)In: Adv. Sov. Math. Theory of singularities and its applications, Vol. 1, 273- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1990. Vol. 1, 273- p.
URN: urn:nbn:se:su:diva-20650OAI: diva2:187176
Available from: 2007-11-28 Created: 2007-11-28 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Other links
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link